# SDR F3LA2010050200407

- Difficulty date: April 18, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367313300000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0299. FWD CARGO COMPARTMENT TRANSITION PANEL 131DG HAS NUMEROUS DENTS ACCROSS ENTIRE LENGTH OF PANEL. OFF ACFT PART. FABRICATED TRANSITION PANEL 131DG IAW MCG IRM 9701 REV G.
